# SDR QXEA200602619

- Difficulty date: September 29, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 19,035 hours, 27,575 cycles
- Engine: Pwa PW123D
- Engine time: 176,072 hours, 25,536 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW123D
- Part serial: PCEAG0069
- Condition: Smoke
- Location: Nr 2
- Part time: 17,607 hours, 25,536 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2231, OBSERVED LARGE PLUME OF BLUE SMOKE FROM THE TAILPIPE OF NR 2 ENGINE WHEN SELECTING NR 2 CONDITION LEVER TO FUEL OFF AFTER 30 SECOND COOL DOWN.  ALL ENGINE INDICATIONS NORMAL.  MAINTENANCE REPLACED NR 2 ENGINE IAW TASK CARDS 9710003 AND 9710004.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
